# SDR CA110428013

- Difficulty date: April 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B3
- Aircraft time: 1,382 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Magnetic Seal
- Part number: 770441
- Condition: Leaking
- Location: T/R Gearbox
- Part time: 21 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX INPUT SEAL STARTED LEAKING 21.1 HRS, AFTER INSTALLING THE REPAIRED GEARBOX.
